# SDR UPS99830181

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857614
- Condition: Cracked
- Location: Ws 453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING OTBD SLOT, UPPER OTBD CLOSURE RIB AT XW 453 IS CRACKED AT THE AFT END.  REMOVED AND REPLACED RIB IAW SRM 51-1-20D AND 51-3-0.
